×

zbMATH — the first resource for mathematics

Sur les semi-caractères des groupes de Lie resolubles connexes. (French) Zbl 0471.22010

MSC:
22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
22D25 \(C^*\)-algebras and \(W^*\)-algebras in relation to group representations
17B35 Universal enveloping (super)algebras
22D10 Unitary representations of locally compact groups
22E25 Nilpotent and solvable Lie groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernat, P., Représentations des groupes de Lie résolubles, (1972), Dunod Paris · Zbl 0248.22012
[2] Borho, W.; Gabriel, P.; Rentschler, R., Primideale in einhüllenden auflösbarer Lie algebren, () · Zbl 0293.17005
[3] Bourbaki, N., Intégration, (1963), Hermann Paris, chapitre IV · Zbl 0156.03204
[4] Dixmier, J., Algèbres enveloppantes, () · Zbl 0422.17003
[5] Dixmier, J., Représentations irréductibles des algèbres de Lie résolubles, J. math. pures appt., 45, 1-46, (1966) · Zbl 0136.30603
[6] Dixmier, J.; Malliavin, P., Factorisations de fonctions et de vecteurs indéfiniments différentiables, Bull. sci. math., 102, 305-330, (1978) · Zbl 0392.43013
[7] Duflo, M., Sur LES extensions des représentations irréductibles des groupes de Lie nilpotents, Ann. ecole norm. super., 5, 71-120, (1972) · Zbl 0241.22030
[8] Duflo, M.; Rais, M., Sur l’analyse harmonique sur LES groupes de Lie résolubles, Ann. ecole norm. super., 9, 107-144, (1976) · Zbl 0324.43011
[9] Effros, E.G., A decomposition theory for representations of C∗-algebras, Trans. amer. math. soc., 107, 83-106, (1963) · Zbl 0113.09602
[10] Khalgui, M.S., Sur LES caractères des groupes de Lie résolubles, Publ. math. univ. Paris, 7, n∘ 2, 7-44, (1978)
[11] Leptin, H.; Poguntke, D., Symmetry and non symmetry for locally compact groups, J. functional analysis, 33, 119-134, (1979) · Zbl 0414.43004
[12] Pedersen, N.V., Semicharacters and solvable Lie groups, Math. ann., No. 247, 191-244, (1980) · Zbl 0406.22008
[13] Poguntke, D., Nilpotente liesche gruppen haben symmetrische gruppenalgebren, Math. ann., No. 227, 51-59, (1977) · Zbl 0347.22005
[14] \scD. Poguntke, Symmetry and non symmetry for a class of exponential Lie groups, preprint. · Zbl 0419.22014
[15] Pukanszky, L., Leçons sur LES représentations des groupes, (1967), Dunod Paris · Zbl 0152.01201
[16] Pukanszky, L., On the unitary representations of exponential groups, J. functional analysis, 1, 73-113, (1968) · Zbl 0172.18502
[17] Pukanszky, L., Characters of algebraic solvable groups, J. functional analysis, 3, 435-491, (1969) · Zbl 0186.20004
[18] Pukanszky, L., Unitary representations of solvable Lie groups, Ann. ecole norm. super, 4, 457-608, (1971) · Zbl 0238.22010
[19] Pukanszky, L., The primitive ideal space of solvable Lie groups, Invent. math., 22, 74-118, (1973) · Zbl 0294.22009
[20] Pukanszky, L., Characters of connected Lie groups, Acta math., 133, 81-137, (1974) · Zbl 0323.22011
[21] Rosenlicht, M., Questions of rationnality for solvable algebraic groups over non perfect fields, Ann. math., 61, 97-120, (1963) · Zbl 0126.16901
[22] Sliman, M.H., Opérateurs semi-invariants dans l’espace d’une représentation d’un groupe de Lie résoluble, Publ. math. univ. Paris, 7, n∘ 2, 81-126, (1978)
[23] Tauvel, P., Sur LES quotients premiers de l’algèbre enveloppante d’une algèbre de Lie résoluble, Bull. soc. math. France, 106, 177-205, (1978) · Zbl 0399.17003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.